EconPapers    
Economics at your fingertips  
 

Solvable Quintics and How to Solve Them

C. M. Linton

Chapter 9 in Quintic Equations and How to Solve Them, 2025, pp 127-181 from Springer

Abstract: Abstract Towards the end of the nineteenth century two men, little known in the history of mathematics, developed approaches which enable one to determine whether a given quintic is solvable by radicals and if so, how to accomplish the task. The first was George Paxton Young, who considered quintics with the special form x 5 + ex + f $$x^5+ex+f$$ .

Date: 2025
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-032-01658-4_9

Ordering information: This item can be ordered from
http://www.springer.com/9783032016584

DOI: 10.1007/978-3-032-01658-4_9

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-29
Handle: RePEc:spr:sprchp:978-3-032-01658-4_9